# SDR SWAA970149

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 932
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND A FUSELAGE SKIN CRACK AT BS 932, AT S22R AND 12 INCHES FORWARD OF DRAIN MAST BETWEEN S22 AND 23L.  REPAIRED BOTH PER BOEING SRM.
